Airy sums, Kloosterman sums, and Salié sums

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We prove an identity between Airy sums and Salié sums, extending a Duke-Iwaniec result.

Original languageEnglish (US)
Pages (from-to)316-320
Number of pages5
JournalJournal of Number Theory
Volume65
Issue number2
DOIs
StatePublished - Aug 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Airy sums, Kloosterman sums, and Salié sums'. Together they form a unique fingerprint.

Cite this